MathSciNet Relay Station
MathSciNet bibliographic data
MR2356057 (2009a:46026) 46B20 (46G25)
Kim, Sung Guen; Martín, Miguel; Merí, Javier On the polynomial numerical index of the real spaces $c\sb 0,\ l\sb 1$ and $l\sb \infty$. J. Math. Anal. Appl. 337 (2008), no. 1, 98–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement